Search the Community
Showing results for tags 'movement disorder'.
Found 2 results
If you have a movement disorder (Tardive Dyskinesia , Dystonia, Akathisia, Myoclonus etc.), that you believe was caused by Effexor XR (or made worse by this drug), you are eligible to join a multi plaintiff lawsuit now forming. To join this lawsuit, please message me on this forum, or email me at firstname.lastname@example.org. For US residents only. Posted by permission of Group Admin for informational purposes. Posting does not necessarily signify Group endorsement.
FeralUrban replied to Hopeful's topic in Symptoms and self-careAt points during my 13 month withdrawal -- now down to 9.6 mg, I've had rather dramatic moment issues that come as "attacks." Uncontrollable wobbling and jerking of my torso. I look like I'm hula hooping, or like a large muscle slow oscillation tremor. I have to think about moving to move I move very slowly My facial muscles loose tone and I can't keep my eyes open, I slur my speech Muscle freeze. I'm doing something - say reaching for a jar -- and the body just freezes, until I work hard at telling it to move. I've currently had a flare of these after some speedier than usual reductions which were going fairly well for a while, until they weren't. I've gone back to a hold and feel it may be a while before I can move downward. The good news is that the reduced amount of venlafaxine is finally, I think, relieving the toxic effects -- see below about Central Pain Syndrome. I would like to know if anyone else has had this type of movement problem. I'm trying to sort out the withdrawal symptoms from the Central Pain Syndrome (CPS). CPS is brain damage caused by the evil effexor and is basically a body wide severe phantom pain syndrome and dysautonomia. It is usually caused by strokes, spinal cord injuries, and in some cases like mine, toxic exposure to the brain. I know that the CPS may sound like withdrawal, but it started 3 years before I began my withdrawal and just got worse and worse till someone figured out it was the Vfux and I began my odesey of withdrawal. It does get worse when my withdrawal gets worse, generally. However the CPS is driven by autonomic system over-reactivity of the Sympathetic (fight, flight, freeze) response. I'd like to show you a movie of my movement issues. But I need to work out the technical details of attaching a movie file - I think it's too large. I posted it on the Venlfaxine Facebook page.